# SDR CALA9800596

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12811
- Make and model: Doug DC-9-82
- Aircraft serial: 49265
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT FORWARD END AND AFT END OF NR 1 DOOR BEAM OF MAIN CABIN DOOR.  A NEW NR 1 MAIN CABIN DOOR BEAM WAS INSTALLED IAW SRM 51-30-1, 51-30-2, AND 51-30-5.
